# SDR UALA2010120804487

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 81,128 hours, 13,009 cycles
- Engine: Pwa PW4060
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 734285D
- Part serial: 80
- Condition: Faulty
- Location: Position 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT UTILITY BUSSES WILL NOT COME ON LINE AND A-C WILL NOT TAKE GROUND POWER.  REPLACED BUSS POWER CONTROL UNIT IAW MM.  OPS CKS NORMAL.  BOTH UTILITY BUSSES ON LINE AND A-C WILL ACCEPT GROUND POWER.
